Welcome! My name isXXXXX am a 2003 graduate from UC Davis, and currently a Medical Director of a veterinary hospital.
I am sorry to hear about this concern for Neecee.
Comboguard is the VCA hospital labeled product for Trifexis.
Trifexis is generally a very safe medication, although even at normal doses it can sometimes cause stomach
upset (vomiting). That is why we always recommend giving it with a full meal.
So, certainly this is a overdose, but I am not worried about any toxiity to the organs.
I would monitor for any vomiting, diarrhea, loss of appetite, or panting to suggest nausea.
Now, there is a very very low risk of a heartworm complication if Neecee has never gotten heartworm preventative before and accidentally had this heartworm preventative. But, that risk is quite low.
So, no need to induce vomiting, as inducing vomiting wouldn't be much better than vomiting caused by the tablet itself. If Neecee gets sick, you might have to go into a vet for some basic supportive care.
I hope that information has been helpful.
Please remember to select Reply to Expert, if for any reason you need further clarification, have more questions, or were expecting a different type of answer. Prior to leaving a feedback rating, which I greatly appreciate so I am recognized by Justanswer for responding, my goal is to provide you the best answer possible.